RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2008, Volume 44, Issue 4, Pages 20–32 (Mi ppi1286)  

This article is cited in 1 scientific paper (total in 1 paper)

Methods of Signal Processing

Stochastic Recovery Problem

B. S. Darhovsky

Institute of Systems Analysis, Russian Academy of Sciences

Abstract: We consider the problem of estimating a functional defined on some functional class from observations (with noise) of values of other functionals at the same functional class. In general, all functionals are nonlinear. We propose a formal mathematical statement of the problem. For the proposed statement, we give a nonasymptotically optimal estimation method under rather weak constraints on the estimated functional and noise. Some examples are considered.

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2008, 44:4, 303–314

Bibliographic databases:

UDC: 621.391.1:519.2
Received: 11.10.2007
Revised: 04.02.2008

Citation: B. S. Darhovsky, “Stochastic Recovery Problem”, Probl. Peredachi Inf., 44:4 (2008), 20–32; Problems Inform. Transmission, 44:4 (2008), 303–314

Citation in format AMSBIB
\Bibitem{Dar08}
\by B.~S.~Darhovsky
\paper Stochastic Recovery Problem
\jour Probl. Peredachi Inf.
\yr 2008
\vol 44
\issue 4
\pages 20--32
\mathnet{http://mi.mathnet.ru/ppi1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489461}
\zmath{https://zbmath.org/?q=an:05618631}
\transl
\jour Problems Inform. Transmission
\yr 2008
\vol 44
\issue 4
\pages 303--314
\crossref{https://doi.org/10.1134/S0032946008040030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262811900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59349088223}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1286
  • http://mi.mathnet.ru/eng/ppi/v44/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bulgakov, V. M. Khametov, “Vosstanovlenie kvadratichno integriruemoi funktsii po nablyudeniyam s gaussovskimi oshibkami”, UBS, 54 (2015), 45–65  mathnet  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:263
    Full text:84
    References:50
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020